# SDR YENA2025092300956

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 75,160 hours, 27,064 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVE BEARING CORROSION WAS FOUND ON HINGE ARM FITTING Ñ4 ON VERTICAL STABILIZER; (RESOLVED ON W/O: 1404606 TASKCARD: NR-00041) REMOVED AND REPLACED HINGE FITTING #4 LOC. VERTICAL STABILIZER I.A.W A320 SRM 55-36-42-300-008. ALL WORK ACCOMPLISHED ON AEROMAN WO 2025195/1 NR542202."
